Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 9, Number 3

All articles in this issue are freely accessible.

Concerning the commutator subgroups of groups whose orders are powers of primes
W. B. Fite.
Bull. Amer. Math. Soc. 9 (1902), 139-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557949
Note on irregular determinants
L. I. Hewes.
Bull. Amer. Math. Soc. 9 (1902), 141-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557950
Note on the projections of the absolute acceleration in relative motion
G. O. James.
Bull. Amer. Math. Soc. 9 (1902), 143-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557951
Infinitesimal deformation of the skew helicoid
L. P. Eisenhart.
Bull. Amer. Math. Soc. 9 (1902), 148-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557952
On integrability by quadratures
Saul Epsteen.
Bull. Amer. Math. Soc. 9 (1902), 152-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557953
The centenary of the birth of Abel
E. B. Wilson.
Bull. Amer. Math. Soc. 9 (1902), 154-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557954
Notes
Bull. Amer. Math. Soc. 9 (1902), 176-179
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 9 (1902), 179-182
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Les Principes fondamentaux de la Géométrie, by D. Hilbert.
The Foundations of Geometry, by David Hilbert.
Reviewer: E. R. Hedrick
Bull. Amer. Math. Soc. 9 (1902), 158-165
Review information
Full-text PDF Free Access
Linear Groups with an Exposition of the Galois Field Theory, by L. E. Dickson.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 9 (1902), 165-172
Review information
Full-text PDF Free Access
Theory of Thermodynamics, by Edgar Buckingham.
Reviewer: Edwin H. Hall
Bull. Amer. Math. Soc. 9 (1902), 173-175
Review information
Full-text PDF Free Access